# SDR CALA2025011301883

- Difficulty date: January 9, 2025
- Submitted: January 13, 2025
- Operation: Air carrier
- Aircraft: N21108
- Make and model: Boeing 757224
- Aircraft serial: 27298
- Aircraft time: 104,037 hours, 25,231 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Fod
- Location: Zone 800
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DOOR 1R SLIDE LIGHT IS NOT ILLUMINATED CLEANED DEBRIS FROM GIRT BAR DOOR 1R OPS CHECKS GOOD OK TO CONTI NUE.
